# SDR F3LA98075

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 980-1012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CORROSION ON SKIN AND DOUBLER AT BS 980-1012, STRINGER 27R.  MAINTENANCE REMOVED CORROSION, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-30-2 AND ER 98-0478.  (M)
